Open Access
Translator Disclaimer
2012 Adaptive Control of a Two-Item Inventory Model with Unknown Demand Rate Coefficients
Ahmad M. Alshamrani
J. Appl. Math. 2012(SI10): 1-16 (2012). DOI: 10.1155/2012/810635


This paper considers a multiitem inventory model with unknown demand rate coefficients. An adaptive control approach with a nonlinear feedback is applied to track the output of the system toward the inventory goal level. The Lyapunov technique is used to prove the asymptotic stability of the adaptive controlled system. Also, the updating rules of the unknown demand rate coefficients are derived from the conditions of the asymptotic stability of the perturbed system. The linear stability analysis of the model is discussed. The adaptive controlled system is modeled by a system of nonlinear differential equations, and its solution is discussed numerically.


Download Citation

Ahmad M. Alshamrani. "Adaptive Control of a Two-Item Inventory Model with Unknown Demand Rate Coefficients." J. Appl. Math. 2012 (SI10) 1 - 16, 2012.


Published: 2012
First available in Project Euclid: 3 January 2013

zbMATH: 1251.90026
MathSciNet: MR2965718
Digital Object Identifier: 10.1155/2012/810635

Rights: Copyright © 2012 Hindawi


Vol.2012 • No. SI10 • 2012
Back to Top